Karamata integral representations for functions generalizing regularly varying functions

  • V. V. Pavlenkov Нац. техн. ун-т Украины „КПИ”, Киев

Abstract

We consider the classes of functions that generalized regularly varying and receive Karamata’s type integral representations for this functions.
Published
25.09.2017
How to Cite
PavlenkovV. V. “Karamata Integral Representations for Functions Generalizing Regularly varying functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 9, Sept. 2017, pp. 1289-96, http://umj.imath.kiev.ua/index.php/umj/article/view/1782.
Section
Short communications